Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 220, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2016, 6:32 PM EDT for Coweta County, Fayette County, Fulton County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2016, 6:32 PM EDT (22:32 UTC)
- Expired
- Jul 19, 2016, 7:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Fayette County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 31 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:58 PM EDT | TSTM WND DMG | Fairburn, GA | AT LEAST 6 TREES DOWN ACROSS SW PART OF COUNTY ALONG WITH INITIAL REPORTS OF LARGE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1145 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
510
WUUS52 KFFC 192232
SVRFFC
GAC077-113-121-192315-
/O.NEW.KFFC.SV.W.0220.160719T2232Z-160719T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT TUE JUL 19 2016
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA...
NORTH CENTRAL COWETA COUNTY IN WEST CENTRAL GEORGIA...
SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 715 PM EDT
* AT 632 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FAIRBURN...OR 11 MILES SOUTHEAST OF DOUGLASVILLE...MOVING
SOUTHWEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST
POINT...UNION CITY...FAIRBURN...TYRONE...PALMETTO...CHATTAHOOCHEE
HILL COUNTRY...SANDY CREEK AND CAMPBELLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3364 8472 3366 8466 3368 8465 3368 8464
3369 8463 3370 8463 3366 8450 3346 8454
3350 8479
TIME...MOT...LOC 2232Z 023DEG 14KT 3362 8462
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:55 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jul 19, 2:55 PM EDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT TUE JUL 19 2016 .SHORT TERM /Tonight through Wednesday Night/... Models in general agreement with the H5 high building over the middle of the country putting the CWA in a weak northwest flow. What the models disagree on is how far the surface boundary...currently over KY/TN...moves into the state which would bring a little more stable air into the CWA for Wednesday afternoon. The NAM keeps it out of the state while the GFS puts it into central GA Wednesday. GFS has been pushing this back in time with each run and am leaning toward a NAM solution. Will therefore keep chance pops across central GA Wednesday afternoon and slight chance north with the exception of the mountains where differential heating on the slopes should keep a least a chance of tsra during the afternoon. Although max temps on Wednesday will be mostly in the mid 90s...heat index values will be below advisory criteria. 17 .LONG TERM /Thursday through Tuesday/... No changes from previous forecast. Previous long term discussion follows... 39 LONG TERM /Wednesday Night through Monday/... Again looking at large...east-west oriented upper ridge as primary feature in CONUS weather pattern during long term period. Ridge just a tad weaker than earlier forecasts but still will steer flow around the central and mid-south states. Could see a batch of moisture on the periphery of ridge...associated with overnight storms and weak lift thurs and thurs night in the state but not hanging my hat on anything widespread. Hard to see any real drying in this current set of models. Have kept chc pops in the afternoon and slight chc pops in the evening and overnight thru fcst. Still no signs of tropical development in Atlantic basin. Would be nice to see some shift in that pattern if only to allow a few weak storms into the Gulf to increase rainfall and drop temps here. This spotty convection is not helping relieve growing drought conditions. SNELSON && .AVIATION... 18Z Update... Band of convection moving across CSG/MCN areas...should be out of both areas by mid afternoon. Expect scattered tsra to develop across north GA and move into central GA later this afternoon with all activity diminishing after sunset. Some drier air moving into the CWA Wednesday but could see isolated to scattered tsra develop again Wednesday afternoon. Winds will be light west to northwest through the forecast. //ATL Confidence...18Z Update... Medium on convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 96 73 95 / 50 20 20 20 Atlanta 73 94 74 95 / 50 20 20 20 Blairsville 67 92 67 90 / 50 40 20 30 Cartersville 71 96 72 95 / 50 20 20 20 Columbus 74 96 75 97 / 50 30 20 20 Gainesville 71 94 72 93 / 50 20 20 20 Macon 72 96 73 97 / 50 30 20 30 Rome 72 97 71 97 / 50 20 20 20 Peachtree City 71 95 72 95 / 50 20 20 20 Vidalia 74 96 74 95 / 50 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....39 AVIATION...17
Hazardous weather outlook, Jul 19, 10:38 AM EDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1038 AM EDT TUE JUL 19 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1038 AM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE. WEATHER HAZARDS EXPECTED... WIND GUSTS BETWEEN 45 AND 65 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE THE MAIN STORM THREATS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA...OR ON TWITTER USING THE HANDLE AT NWSATLANTA OR HASHTAG GAWX.
In the hours before
Special weather statement, Jul 19, 6:10 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT TUE JUL 19 2016
GAZ066-067-078-192245-
HARRIS GA-TROUP GA-MERIWETHER GA-
610 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...SOUTHEASTERN
TROUP AND WESTERN MERIWETHER COUNTIES UNTIL 645 PM EDT...
AT 610 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAGRANGE...MOVING WEST
AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...MOUNTVILLE...BAUGHS CROSSROADS...JONES
CROSSROADS...LOUISE... STOVALL...BIG SPRINGS AND SMITHS CROSSROAD.
LAT...LON 3311 8489 3297 8480 3282 8504 3305 8514
TIME...MOT...LOC 2210Z 083DEG 10KT 3305 8492Special weather statement, Jul 19, 6:18 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT TUE JUL 19 2016
GAZ043-044-054-192245-
SOUTH FULTON GA-FAYETTE GA-DOUGLAS GA-
618 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHWESTERN
FAYETTE AND EASTERN DOUGLAS COUNTIES UNTIL 645 PM EDT...
AT 618 PM EDT...A STRONG THUNDERSTORM WAS NEAR FAIRBURN...OR 9 MILES
SOUTHEAST OF DOUGLASVILLE...MOVING NORTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...EAST POINT...UNION
CITY...FAIRBURN...TYRONE... PALMETTO...SANDTOWN...SANDY CREEK AND
CAMPBELLTON.
LAT...LON 3374 8468 3373 8453 3372 8452 3350 8450
3350 8462 3351 8462 3351 8476
TIME...MOT...LOC 2218Z 169DEG 7KT 3366 8462Special weather statement, Jul 19, 6:23 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT TUE JUL 19 2016
GAZ053-066-067-192300-
TROUP GA-COWETA GA-MERIWETHER GA-
623 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TROUP...SOUTHWESTERN
COWETA AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 700 PM EDT...
AT 623 PM EDT...A STRONG THUNDERSTORM WAS OVER LONE OAK...OR 12 MILES
NORTHWEST OF GREENVILLE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HOGANSVILLE...GRANTVILLE...LUTHERSVILLE...MORELAND...LONE OAK AND
SAINT MARKS.
LAT...LON 3333 8486 3328 8467 3305 8475 3316 8495
TIME...MOT...LOC 2223Z 023DEG 14KT 3318 8483Special weather statement, Jul 19, 6:24 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT TUE JUL 19 2016
GAZ032>034-045-192300-
DEKALB GA-COBB GA-NORTH FULTON GA-GWINNETT GA-
624 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...
NORTHEASTERN COBB...NORTH FULTON AND WESTERN GWINNETT COUNTIES UNTIL
700 PM EDT...
AT 624 PM EDT...A STRONG THUNDERSTORM WAS OVER ROSWELL...OR 13 MILES
EAST OF MARIETTA...MOVING SOUTHWEST AT 15 MPH.
HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...MARIETTA...SANDY SPRINGS...ROSWELL...JOHNS
CREEK...ALPHARETTA...
SMYRNA...DUNWOODY...DULUTH...CHAMBLEE...NORCROSS...DORAVILLE...BERKEL
EY LAKE...NORTH ATLANTA...NORTH DRUID HILLS...NORTH
DECATUR...TUCKER... MOUNTAIN PARK...MOUNT BETHEL AND CHASTAIN
MEMORIAL PARK.
LAT...LON 3411 8439 3403 8409 3381 8428 3390 8453
TIME...MOT...LOC 2224Z 023DEG 14KT 3401 8433Special weather statement, Jul 19, 6:29 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT TUE JUL 19 2016
GAZ061-062-074>076-192300-
GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-HANCOCK GA-WARREN GA-
629 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR GLASCOCK...NORTHEASTERN
WASHINGTON...NORTHWESTERN JEFFERSON...EASTERN HANCOCK AND SOUTHERN
WARREN COUNTIES UNTIL 700 PM EDT...
AT 629 PM EDT...A STRONG THUNDERSTORM WAS OVER GIBSON...MOVING
SOUTHWEST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GIBSON...AVERA...MITCHELL...EDGE HILL...EDGEHILL...REESE...BEALL
SPRINGS... SHOALS...DOWNS...HAMBURG STATE PARK AND AGRICOLA.
LAT...LON 3341 8263 3324 8247 3305 8269 3323 8284
TIME...MOT...LOC 2229Z 051DEG 14KT 3327 8261Special weather statement, Jul 19, 6:30 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT TUE JUL 19 2016
GAZ027-036-038-192300-
MADISON GA-OGLETHORPE GA-CLARKE GA-
630 PM EDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...NORTHWESTERN
OGLETHORPE AND NORTHEASTERN CLARKE COUNTIES UNTIL 700 PM EDT...
AT 630 PM EDT...A STRONG THUNDERSTORM WAS NEAR COMER...OR NEAR
DANIELSVILLE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DANIELSVILLE...COMER...WINTERVILLE...COLBERT...ARNOLDSVILLE...HULL...
ATHENS-CLARKE COUNTY...SMITHONIA...NEESE...DIAMOND HILL...WATSON MILL
BRIDGE STATE PARK...PAOLI AND DUNLAP.
LAT...LON 3412 8305 3412 8304 3388 8310 3397 8339
3419 8324
TIME...MOT...LOC 2230Z 023DEG 14KT 3409 8318The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 18, 8:23 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Jul 18, 8:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Jul 18, 9:03 PM EDT | Special Weather Statement | FFC | Haralson | 27 min |
| Jul 18, 9:26 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Jul 18, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 33 min |
| Jul 18, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Jul 19, 11:51 AM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jul 19, 12:08 PM EDT | Special Weather Statement | FFC | Coweta | 52 min |
| Jul 19, 12:14 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Jul 19, 12:20 PM EDT | Special Weather Statement | FFC | Bibb | 40 min |
| Jul 19, 12:47 PM EDT | Special Weather Statement | FFC | Pike, Talbot, Upson | 43 min |
| Jul 19, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 35 min |
| Jul 19, 1:21 PM EDT | Special Weather Statement | FFC | Twiggs | 39 min |
| Jul 19, 1:22 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Jul 19, 1:25 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 19, 1:45 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| Jul 19, 1:51 PM EDT | Special Weather Statement | FFC | Houston | 39 min |
| Jul 19, 1:54 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jul 19, 2:02 PM EDT | Special Weather Statement | FFC | Taylor | 28 min |
| Jul 19, 2:09 PM EDT | Special Weather Statement | FFC | Treutlen | 36 min |
| Jul 19, 2:12 PM EDT | Special Weather Statement | FFC | Schley | 33 min |
| Jul 19, 2:19 PM EDT | Special Weather Statement | FFC | Sumter | 26 min |
| Jul 19, 2:20 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Jul 19, 2:21 PM EDT | Special Weather Statement | FFC | Pulaski | 39 min |
| Jul 19, 2:30 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 19, 2:32 PM EDT | Special Weather Statement | FFC | Lamar | 28 min |
| Jul 19, 2:52 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 23 min |
| Jul 19, 3:01 PM EDT | Special Weather Statement | FFC | Lamar | 29 min |
| Jul 19, 3:11 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 34 min |
| Jul 19, 3:21 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Jul 19, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 26 min |
| Jul 19, 3:39 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jul 19, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 25 min |
| Jul 19, 3:52 PM EDT | Special Weather Statement | FFC | Spalding | 23 min |
| Jul 19, 3:54 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jul 19, 4:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Jul 19, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 30 min |
| Jul 19, 4:20 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Jul 19, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 48 min |
| Jul 19, 4:32 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jul 19, 4:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jul 19, 5:00 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Jul 19, 5:13 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jul 19, 5:14 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 19, 5:17 PM EDT | Special Weather Statement | FFC | Floyd | 28 min |
| Jul 19, 5:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jul 19, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 38 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Jul 19, 5:39 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Jul 19, 5:40 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Jul 19, 5:51 PM EDT | Special Weather Statement | FFC | Glascock | 24 min |
| Jul 19, 5:52 PM EDT | Special Weather Statement | FFC | Madison | 23 min |
| Jul 19, 5:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 19, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 44 min |
| Jul 19, 6:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Jul 19, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 46 min |
| Jul 19, 6:18 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jul 19, 6:23 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Jul 19, 6:24 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| Jul 19, 6:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Jul 19, 6:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jul 19, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 39 min |
| Jul 19, 6:39 PM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 19, 6:58 PM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Jul 19, 7:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jul 19, 7:05 PM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Jul 19, 7:09 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jul 19, 7:17 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 28 min |
| Jul 19, 7:20 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 25 min |
| Jul 19, 7:40 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 50 min |
| Jul 19, 7:44 PM EDT | Special Weather Statement | FFC | Wilkes | 31 min |
| Jul 19, 7:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.